MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION MONTAGE MRI; SPINAL CORD STIMULATOR
Model Number SC-2218-70E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943)
Date of Event 09/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model #: sc-2218-70e serial #: (b)(4) description: trial linear st lead, 70cm.
 
Event or Problem Description
A report was received that while on trial the patient experienced allergic reactions.Symptoms were itching and fever.The patient underwent a lead pull and was doing well postoperatively.

Brand Name
PRECISION MONTAGE MRI
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6948019
Report Number3006630150-2017-03882
Device Sequence Number682913
Product Code LGW
UDI-Device Identifier08714729820741
UDI-Public08714729820741
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/06/2017
Device Model NumberSC-2218-70E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2017
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR